# SDR DALA14013593358

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 34,341 hours, 4,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY OF UNIT 19WL FAILED.  R & R EMERGENCY LIGHT BATTERY PACK AT UNIT 19WL, IAW AMM 33-51-38.  OPS CHECKED GOOD.
